Alert archive / Kansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 23, NWS Dodge City, KS

April 23, 2025Finney County, Kearny County, Scott County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 23, 2025, 7:38 PM CDT for Finney County, Kearny County, Scott County, Kansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2025, 7:38 PM CDT (00:38 UTC)
Expired
Apr 23, 2025, 8:30 PM CDT
In force
52 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Finney County, KS, Kearny County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 116 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 8:00 PM CDTTSTM WND GST 5510 Nnw Holcomb, KS
Apr 23, 8:07 PM CDTTSTM WND GST 574 Sw Friend, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 3:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
820 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1787 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

387 
WUUS53 KDDC 240038
SVRDDC
KSC055-093-171-240130-
/O.NEW.KDDC.SV.W.0023.250424T0038Z-250424T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
738 PM CDT Wed Apr 23 2025

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Kearny County in southwestern Kansas...
  Northwestern Finney County in southwestern Kansas...
  Southern Scott County in west central Kansas...

* Until 830 PM CDT.

* At 737 PM CDT, a severe thunderstorm was located 15 miles southwest
  of Modoc, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Kearny, northwestern Finney and southern Scott
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10132 3826 10113 3841 10113 3836 10072
      3804 10094 3824 10134
TIME...MOT...LOC 0037Z 298DEG 25KT 3829 10120 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
3 follow-up statements
087 
WWUS53 KDDC 240054
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
754 PM CDT Wed Apr 23 2025

KSC055-093-171-240130-
/O.CON.KDDC.SV.W.0023.000000T0000Z-250424T0130Z/
Kearny KS-Finney KS-Scott KS-
754 PM CDT Wed Apr 23 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN KEARNY...NORTHWESTERN FINNEY AND SOUTHERN SCOTT
COUNTIES...

At 754 PM CDT, a severe thunderstorm was located 8 miles west of
Friend, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Shallow Water and Friend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3826 10113 3841 10113 3836 10072 3804 10094
      3817 10120 3827 10123
TIME...MOT...LOC 0054Z 298DEG 25KT 3823 10106 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
064 
WWUS53 KDDC 240102
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
802 PM CDT Wed Apr 23 2025

KSC055-093-171-240130-
/O.CON.KDDC.SV.W.0023.000000T0000Z-250424T0130Z/
Kearny KS-Finney KS-Scott KS-
802 PM CDT Wed Apr 23 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN KEARNY...NORTHWESTERN FINNEY AND SOUTHERN SCOTT
COUNTIES...

At 802 PM CDT, a severe thunderstorm was located near Friend, moving
southeast at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Shallow Water and Friend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3826 10117 3826 10113 3841 10113 3836 10072
      3804 10094 3820 10115
TIME...MOT...LOC 0102Z 298DEG 25KT 3820 10100 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

SPRINGER
964 
WWUS53 KDDC 240122
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
822 PM CDT Wed Apr 23 2025

KSC055-093-171-240132-
/O.EXP.KDDC.SV.W.0023.000000T0000Z-250424T0130Z/
Kearny KS-Finney KS-Scott KS-
822 PM CDT Wed Apr 23 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEARNY...
NORTHWESTERN FINNEY AND SOUTHERN SCOTT COUNTIES WILL EXPIRE AT 830 PM
CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern and west central Kansas.

&&

LAT...LON 3826 10117 3826 10113 3841 10113 3836 10072
      3804 10094 3820 10115
TIME...MOT...LOC 0122Z 298DEG 25KT 3814 10085 

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:16 PM CDT, 22 minutes earlier. Its key messages:

  • There is a 50 to 70% chance for strong to severe thunderstorms this evening through early Thursday.
  • Unseasonably cool temperatures are expected Friday.
Area forecast discussion, Apr 23, 7:16 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
716 PM CDT Wed Apr 23 2025

.KEY MESSAGES...

- There is a 50 to 70% chance for strong to severe thunderstorms
  this evening through early Thursday.

- Unseasonably cool temperatures are expected Friday.

&&

.UPDATE...
Issued at 708 PM CDT Wed Apr 23 2025

**MESOSCALE DISCUSSION**

We have received several hail reports between 1" and 2". Our 00Z
RAOB showed CAPE in the 1000-1500 J/kg range. 0-6 km bulk shear has
increased to 43 kt, which does support the supercell formation we
have seen over the last several hours. 0-1 km SRH was around 100
m2/s2, which shows that the overall tornado threat is on the lower
side. We did have one supercell with pretty strong rotation near
Manning, Kansas that has since weakened. So in the few near term
of a 1-3 hours, we will continue to see a severe threat. Storm mode
has evolved a little more messy, so the threat of larger hail might
be slightly reduced as this messier storm mode and more storm interactions
ensue. Short term HRRR guidance does show hints of a lower hail size
and possible a more wind threat evolving with time in the watch area.

&&

.DISCUSSION...
Issued at 249 PM CDT Wed Apr 23 2025

WV imagery indicates a west-southwest flow aloft prevailing across
the Western High Plains. Near the surface, a stalled frontal
boundary extends from west central Kansas northeast into north
central Kansas.

Thunderstorm chances (50-70%) return early this evening, increasing
overnight as the SREF indicates another compact upper level
shortwave perturbation ejecting east-northeast out of the Southern
Rockies into the Western High Plains. In response, a stalled
boundary attendant to a surface low in eastern Colorado and
stretching northeast across west central Kansas into north central
Kansas is projected to lift slowly north through this evening.
Meanwhile, prevailing southerlies will continue to draw moisture
into south central Kansas and much of southwest Kansas with
mid/upper 50s(F) dewpoints spreading further north/northwest through
southwest Kansas with the lower 60s(F) moving up into south central
Kansas by early evening, increasing instability with MUCAPE values
upward of 1500-2000 J/kg.

Despite a fairly weak field of westerlies aloft, sufficient
instability combined with steepening mid-level lapse rates from
diurnal heating behind an exiting cloud shield in central Kansas
will set the stage for thunderstorm development as H5 vort maxima
associated with the small shortwave trough pushes through the high
plains early this evening, interacting with the aforementioned
boundary. In accordance with most CAMs, the best chance for storm
development is projected to be across extreme southwest Kansas into
west central Kansas generally after 21-22Z with storms then
spreading east-northeast into central Kansas overnight. This is also
supported by the latest HREF painting a corridor of a 70-90%
probability for 6-hr QPF exceeding 0.25 of an inch initially in far
southwest Kansas, then tracking east-northeast across the remainder
of west central and southwest Kansas by late evening.

Dependent on lingering outflow boundaries from potential activity
tonight, thunderstorm chances (50-70%) continue into Thursday as
medium range ensembles indicate little change to the overall pattern
with a west-southwesterly flow aloft prevailing across the Western
High Plains, downstream of an increasingly more negatively-tilted
upper level trough pushing ashore off the Pacific into southern
California. Surface low is projected to still be situated in eastern
Colorado with an attendant frontal boundary extending northeast
through northwest Kansas toward southern Nebraska. Another 24 hours
of prevailing southerlies will enhance moisture advection into south
central and much of southwest Kansas ahead of a sharpening dryline
extending southward of the surface low into the vicinity of the New
Mexico/Texas border, providing ample instability. Once again,
thunderstorm development is expected sometime late Thursday
afternoon into Thursday evening as another series of H5 vort maxima
eject out of the Southern Rockies, interacting with the
aforementioned dryline/adjacent frontal boundary. A less active
period is forecast Friday as weak ridging aloft builds in across the
Western High Plains in conjunction with a cold front pushing
southward through western Kansas into the Texas Panhandle/western
Oklahoma, lowering precip chances.

Above normal temperatures are forecast tonight as prevailing
southerlies further draw warmer air into western Kansas, not to
mention draw increased moisture into the area. With the latest HREF
showing a 50-70% probability of temperatures dropping below 55F in
west central and extreme southwest Kansas to a 60-80% probability of
temperatures slipping below 60F in central Kansas, look for
widespread lows in the 50s(F). Slightly cooler temperatures are
expected Thursday with potential lingering morning convection and
increased cloud cover. Expect afternoon highs generally up into the
lower/mid 70s(F) with the HREF showing a 70-90% probability of
temperatures exceeding 70F. However, highs may struggle to climb out
of the 60s(F) in areas of prolonged cloud cover/lingering rain.
Unseasonably cool temperatures are likely Friday in wake of a cold
front pushing through western Kansas Friday morning.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 620 PM CDT Wed Apr 23 2025

The latest CAMS are in good agreement with ongoing convection
(as of 22z Wednesday) near and north of Garden City increasing
in coverage and is expected to spread into the Dodge City and
Hays areas between 02z and 09z tonight. Liberal also has a
chance of experiencing a few thunderstorms between 01z and 06z.
These storms occurring before midnight may produce locally heavy
rainfall, large hail, and gusty winds. After midnight...weaker
and more scattered thunderstorms will remain possible across
much of western Kansas through early Thursday. In addition to
these storms, BUFR soundings indicate an extended period of low
clouds (between 500 and 1,500 feet AGL) tonight into early
Thursday. Forecast guidance also suggests a greater than 50%
chance of IFR ceilings and MVFR visibilities in and near these
storms.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Sugden
DISCUSSION...JJohnson
AVIATION...Burgert
Hazardous weather outlook, Apr 23, 3:43 PM CDT, 3 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
343 PM CDT Wed Apr 23 2025

KSZ030-031-043>046-061>066-074>081-084>090-240500-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
343 PM CDT Wed Apr 23 2025 /243 PM MDT Wed Apr 23 2025/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are expected to develop across
west central Kansas and extreme southwest Kansas early this
evening, then spread east-northeast toward central Kansas
overnight. The strongest storms will be capable of producing up to
2 to 3 inch hail and damaging winds in excess of 60 to 70 mph.
Isolated tornadoes are possible. Due to the expected slow moving
nature of potential storms, heavy rainfall associated with the
strongest storms may lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong to severe thunderstorms will be possible across portions of
southwest and central Kansas Thursday. The strongest storms will
be capable of producing 1 to 2 inch hail and damaging winds in
excess of 60 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed generally west of a Hays to
Coldwater line, generally after 5 PM CDT.

In the hours before

Local storm report, Apr 23, 6:12 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
612 PM CDT Wed Apr 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     Hail             3 NW Manning            38.58N 100.76W
04/23/2025  M1.00 Inch       Scott              KS   Public

&&
Local storm report, Apr 23, 6:23 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
623 PM CDT Wed Apr 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Hail             Garden City             37.98N 100.87W
04/23/2025  E1.00 Inch       Finney             KS   Public

            Video showing at least quarter-sized hail
            sent via social media.

&&

Bennett
Special weather statement, Apr 23, 6:37 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Dodge City KS
637 PM CDT Wed Apr 23 2025

KSZ076-240000-
Haskell KS-
637 PM CDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HASKELL COUNTY THROUGH
700 PM CDT...

At 636 PM CDT, Doppler radar was tracking a strong thunderstorm near
Satanta, moving northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

This storm will remain over mainly rural areas of central Haskell
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

&&

LAT...LON 3746 10109 3748 10109 3771 10098 3763 10066
      3740 10093
TIME...MOT...LOC 2336Z 208DEG 26KT 3748 10100

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

SUGDEN
Local storm report, Apr 23, 6:40 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
640 PM CDT Wed Apr 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Hail             Garden City             37.98N 100.86W
04/23/2025  E2.00 Inch       Finney             KS   Public

            Pictures from social media show 2 inch hail
            in Garden City.

&&

Bennett
Local storm report, Apr 23, 6:46 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
646 PM CDT Wed Apr 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Hail             Satanta                 37.44N 100.99W
04/23/2025  M1.00 Inch       Haskell            KS   Public

            Social media picture showing quarter size
            hail.

&&

Bennett
Local storm report, Apr 23, 7:04 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
704 PM CDT Wed Apr 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     Hail             Garden City             37.98N 100.86W
04/23/2025  E1.00 Inch       Finney             KS   Law Enforcement

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:40 PM CDTSevere Thunderstorm WarningDDCFinney, Lane50 min
Apr 23, 8:21 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Ness, Scott39 min
Apr 23, 8:46 PM CDTSpecial Weather StatementDDCKearny29 min
Apr 23, 8:55 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness50 min
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott46 min
Apr 23, 9:42 PM CDTSpecial Weather StatementDDCHodgeman, Ness48 min
Apr 23, 9:44 PM CDTSpecial Weather StatementDDCFinney, Lane46 min
Apr 23, 9:54 PM CDTSpecial Weather StatementDDCMorton36 min
Apr 23, 10:12 PM CDTSpecial Weather StatementDDCEllis48 min
Apr 23, 10:21 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman54 min
Apr 23, 10:29 PM CDTSpecial Weather StatementDDCNess46 min
Apr 23, 10:49 PM CDTSpecial Weather StatementDDCFord56 min
Apr 23, 11:07 PM CDTSpecial Weather StatementDDCHodgeman38 min
Apr 24, 1:48 AM CDTSpecial Weather StatementDDCClark, Meade42 min
Apr 24, 2:32 AM CDTSpecial Weather StatementDDCClark, Comanche, Meade43 min
Apr 24, 2:38 AM CDTSevere Thunderstorm WarningDDCClark, Comanche52 min
Apr 24, 4:16 PM CDTSpecial Weather StatementDDCMeade29 min
Apr 24, 4:20 PM CDTSpecial Weather StatementDDCEllis40 min
Apr 24, 4:25 PM CDTSevere Thunderstorm WarningDDCMeade50 min
Apr 24, 4:30 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche45 min
Apr 24, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Meade50 min
Apr 24, 4:59 PM CDTSpecial Weather StatementDDCRush46 min
Apr 24, 5:08 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche52 min
Apr 24, 5:18 PM CDTSevere Thunderstorm WarningDDCEllis, Rush42 min
Apr 24, 5:26 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Meade49 min
Apr 24, 5:26 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCLane, Ness49 min
Apr 24, 5:47 PM CDTSpecial Weather StatementDDCFinney43 min
Apr 24, 6:08 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark52 min
Apr 24, 6:28 PM CDTSpecial Weather StatementDDCHodgeman, Ness32 min
Apr 24, 6:41 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCClark31 min
Apr 24, 6:46 PM CDTSpecial Weather StatementDDCPawnee29 min
Apr 24, 6:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Meade38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.